Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Constant nausea, lightheaded, fuzzy vision, fainting feeling, advised Adderall XR. Will it really help ?

I, on a average, faint twice a month. I wake up instantly and I am no worse for the wear. In my daily life I have a almost constant feeling of nausea, and feelings of being light headed. I regularly lose my vision in a fuzzy gray fog, when this happens I simply sit down and the problem leaves quickly. I worry that I might faint when this happens, but i never do. When i do faint it comes without warning. These issue have been present since puberty, but in my mind have become more problematic with my age. These issue make my daily activities seem drudging while interfering with my job and recreation. I have recently taken Adderall XR I noticed that my symptoms, like i described, went away. Or at least they were decreased to a point of it being noticeable. I have to say that without these daily, bothersome, and embarrassing issues I felt lovely. Like I was having a "good day" health wise. I have seen a neurologist about the fainting, the EEG and MRI tests came back normal. I did not expect to have a neurological problem. I have been told to see a cardiologist, I have not. I take the medications Lamictal XR (lamotrigine) and very rarely Seroqeul. I have only been on these medications for a little over three months. I would like to know what about Adderall XR that could be helping me with my issues? Why would it help with these problems? Any thoughts on this would be appreciated.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Neurologist 's  Response
I HAVE GONE THROUGH UR NOTES
ONE THING I AM NOT KNOWING IS CHEMICAL COMPOSITION OF ADDREALL XR.
IF U CAN WRITE THAT , IT WILL BE GOOD TO FIND SOLUTION TO UR PROBLEM
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor